Least squares estimators for nearly unstable processes for functionals of long-memory noises
Refereed conference paper presented and published in conference proceedings


Times Cited
Altmetrics Information
.

Other information
AbstractThis paper investigates the asymptotic theory of the least squares estimators (LSE) for a long-memory nearly unstable model when the innovation sequences are functionals of moving averages. It is shown that the limit distribution of the LSE is a functional of the Hermite Ornstein-Uhlenbeck process. This result not only generalizes the result of Buchmann and Chan [Ann. Statist. 35 (2007), 2001-2017], but also that of Wu [Economet. Theory 22 (2006), 1-14]. © 2012 - IOS Press and the authors. All rights reserved.
All Author(s) ListChan N.H., Liu W.W.
Year2012
Month12
Day17
Volume Number3
Issue Number4
PublisherIOS Press
Place of PublicationNetherlands
Pages239 - 246
ISSN1569-7371
LanguagesEnglish-United Kingdom
KeywordsHermite Ornstein-Uhlenbeck processes, least squares estimator, long-memory noises, nearly unstable processes

Last updated on 2021-24-02 at 00:29